# SDR SWAA2023041116511

- Difficulty date: March 14, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 51,201 hours, 30,730 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR CUTOUT STA 303.9+7' BETWEEN STR 5L-6L FRAME END CRACKED<[01] C/W EA NO: M-22-153-01244;[02] ACCOMPLISHED EA: M-22-153-01244.;[03] VERIFIED ACCOMPLISHMENT OF EA M-22-153-01244
